# SDR MALA040664

- Difficulty date: October 29, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N533XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2367
- Aircraft time: 9,659 hours, 9,463 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tail Cone
- Condition: Detached
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

GROUND CREW FOUND TAILCONE ON GROUND AFTER PUSHBACK.  BY THE TIME GROUND CREW FOUND CONE AND NOTIFIED DISPATCH AND MAINTENANCE CONTROL, A/C HAD DEPARTED DSM.  MAINTENANCE CONTROL AND DISPATCH NOTIFIED CREW TO RETURN TO DSM.  WHEN A/C RETURNEDTO DSM, FOUND TAILCONE CAME FROM NR 2 ENGINE.  MAINTENANCE INSPECTED AND REINSTALLED ORGINAL TAIL CONE.  FOUND DENT AT 3:00 POSITION DIMENSIONS 1.10 INCHES WIDE, .55 INCHES LONG, .027 INCHES DEEP.  PERFORMED VISUAL INSPECTION 51-10-02-1, & FIG 51-10-21.  DENT IS ALLOWABLE DAMAGE.  NO FURTHER ACTION REQUIRED.
